# SDR IXXA110007O

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 103,077 hours, 33,646 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 57156105501
- Part serial: ATI0868
- Condition: Defective
- Location: Lt Mlg
- Part time: 103,077 hours, 33,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, DOOR NOT LATCHED, RED LIGHT ON WITH GEAR UP. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX REPLACED LT MLG DOOR CONTROL VALVE.  OPS CHECK GOOD IAW MM 32-32-7.  ACFT WAS RETURNED TO SERVICE.
